# SDR USAA011397

- Difficulty date: December 19, 2001
- Submitted: January 16, 2002
- Operation: Air carrier
- Aircraft: N390US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23312
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Part time: 46,642 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND INTERCOSTAL .125 INCH CRACKED, CABIN FLOOR INTERCOSTAL STATION 344 LBL 12.  FABRICATED AND INSTALLED PER SRM 51-10-1 AND 53-10-51.  (M)
